# SDR HNAA0400131

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 32,850 hours, 36,267 cycles
- System (JASC): 2430 · DC Generating System
- Part: Buss Bar
- Part number: 50309008
- Part serial: 000264
- Condition: Faulty
- Location: Nr 1 Generator
- Part time: 21,037 hours, 23,118 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT 3798 BWI TO LGA HAD TO DIVERT TO PHL DUE TO THE NR 1 DC GEN FAILING AND THEN THE NR 2 DC GEN FAILING.  AIRCRAFT BRIEFLY ON BATTERY POWER.  NAVS, PRESSURIZATION, AND ANTI-ICE SYSTEMS WERE LOST.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO PHL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED ALL ENGINE CONNECTORS AND WING ROOT CONNECTORS.  THE BUSS BAR PROTECTION UNIT WAS REPLACED.  AIRCRAFT WAS GROUND RUN, ALL SYSTEMS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
